Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What can cause skin rash around vagina ?

hi I have rashes sort of thing around my vagina and I feel very itchy. Its it due to sweating? Can you please provide me with some remedy?
Asked On : Wed, 27 Apr 2011
Answers:  3 Views:  251
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
The rash around vagina can be due to fungal infection or even bacterial;please see if you have any vaginal discharge ;if it is present then it can be due to the discharge.You can apply a Ointment containing antibacterial/antifungal/and anti inflammatory and it will subside.If it does not go then consult a doctor and get examined she will examine and treat you for the infection.
Answered: Wed, 27 Apr 2011
I find this answer helpful
  User's Response
Thank you for your response. Can you please recommend any ointment?
Answered: Wed, 27 Apr 2011
Dermatologist Dr. Puvvula Kishore Kumar's  Response
Hi...dear user.,
Thanks for choosing HCM.,
Rashes around Vagina ....,
generally due to....Fungal infections.....
Mixed..fungal and Bacteria,
cause is due to....unsterile shaving of hairs around vagina..,
scratch produce infection...
any chemical application around vagina
So go for ...
1) Thorough Cleansing with lukewarm Salt water ..,
2)Don't shave around vagina.., only trim the hairs by trimmer..,
3) Topical.....Candiderm -glenmark.,or Quadriderm-fulford company..,
application around vagina..,
4) Orally... Tab Teczine 5 mg-Ranbaxy.. daily night times for 10 days..,
Tab...Azifast 250 mg-Azithromycin...,daily 2 times for 3 days..,
Tab..Flucan 150 mg....weekly for 3wks..,
5) Fluconazole dusting powder 2% ...Onecan powder...wallace company....night times..
ok...good luck..,
Answered: Thu, 29 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor